Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Severe pain on left of ear connecting the ear, on veniz XR. What could the cause be?

I am taking 2 tablets of veniz XR 37.5 for one week. I had a head ache( whole head, no specific place, time to time it changed) and depression and doctor advice me to take this. so after taking this table, I don t have head ache now, but left side of the head there is a sevier pain is connecting to the left ear. what shall I do. is it because of the tablet or any other reasons like nerve problem.............
Asked On : Tue, 16 Oct 2012
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Thanks for choosing health care magic for posting your query.
I have gone through your question in detail and I can understand what you are going through.
The headaches that you had were basically cause of depression and have been taken care of. Now what remains is the severe pain which is radiating to the ear. This pain is probably due to ear infection. You need to consult an ENt specialist who can have a look into your ear.
Hope I am able to answer your concerns.
If you have any further query, I would be glad to help you.
In future if you wish to contact me directly, or wish to know further about this problem, you can use the below mentioned link:

Wish you good health,
Kind regards
Dr. Srikanth Reddy M.D.
Answered: Mon, 30 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor